# SDR R7MR32626

- Difficulty date: December 22, 2000
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350086
- Engine: Pwa PW206B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 45033501
- Part serial: 1096
- Condition: Inoperative
- Location: E/E Bay
- Part time: 11 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE. HAS ERRORS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
